MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74027261
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revsion surgery.After primary surgery patient came back with a draining wound and poly was exchanged.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6975601
Report Number1020279-2017-00908
Device Sequence Number1156227
Product Code JWH
UDI-Device Identifier00885556177969
UDI-Public00885556177969
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027261
Device Lot Number16KM18630
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer10/11/2017
10/11/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/16/2017
12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;